# SDR VQI2013F00016

- Difficulty date: June 5, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED L1 DOOR EMERGENCY ESCAPE SLIDE PRESSURE GAUGE WAS READING ZERO PRESSURE.   ESCAPE SLIDE DID NOT APPEAR TO BE PARTIALLY DEPLOYED AND THE DOOR ASSIST BOTTLE PRESSURE WAS IN THE NORMAL RANGE.  SLIDE REPLACED, NO FURTHER DISCREPANCIES NOTED.
